# SDR HNAA0200088

- Difficulty date: December 9, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N917HA
- Make and model: Dhav DHC8102
- Aircraft serial: 075
- Aircraft time: 41,603 hours, 47,905 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Packing
- Part number: AS3209220
- Part serial: NA
- Condition: Leaking
- Location: #2 Nacelle
- Part time: 41,603 hours, 47,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

9 DEC. 2002FUEL DRIPPING OUT OF GEAR WELL ABOVE CONTACTOR BOX #2 NACELLE.  WIGGINS FITTING FWD OF NACELLE FIRE SEAL WAS FOUND LEAKING.  REPLACED O-RINGS PN AS3209-218 LEAK CHECK GOOD.10 DEC. 2002FUEL COMING OUT OF DRAIN ON INBD SIDE OF #2 NACELLE.  FOUND LEAK AT REFUEL/DEFUEL T FITTING IN #2 NACELLE LEAKING AT BOTTOM.  REPLACED O-RINGS PN AS3209-220, LEAK CHECK GOOD.
